MathSciNet Relay Station
MathSciNet bibliographic data
MR2304934 (2008f:82006) 82B20 (33C75 33E17 82B23)
Boukraa, S.; Hassani, S.; Maillard, J.-M.; McCoy, B. M.; Orrick, W. P.; Zenine, N. Holonomy of the Ising model form factors. J. Phys. A 40 (2007), no. 1, 75–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement